Wednesday, July 9, 2008

Curiouser and Curiouser

I have read a few articles on problems with the smoking cessation drug Chantix causing suicidal thoughts, today I did a bit more research and found this site: Chantix Side Effects and was amazed to see it can also cause Jekyll and Hyde like behavior. Interesting - my husband is taking Chantix (2 weeks without a cig now) and Friday night my husband was acting like a raving lunatic which is out of character even for him, and now he is acting like a lovesick puppy which is also out of character.

I have to wonder - is it the Chantix? Maybe he doesn't need a higher dose of his mood altering drug? Maybe he just needs to get off the Chantix Crazy Train?

I think I'll keep a close eye on him for more crazy personality swings before I say anything. I definitely don't think he's acting at all suicidal BUT he has been acting somewhat strange for sure.

4 comments:

verybadcat said...

I'm sure you know this, but a lot of those problems have been linked to drinking while taking Chantix.

I never had any of those problems. I had some really crazy dreams, but that was it. :)

Tricia said...

I didn't know that BUT it makes a ton of sense as hubby drank about a bottle and a half of Arbor Mist wine on Friday the day he went all ballistic.

Maxie said...

my co-worker is taking that stuff, but she always does jeckyl/hyde-esque things. I'll let you know if she goes ballistic any time soon.

Diesel said...

It would be cool if it turned him into a werewolf. Try to get him to sleep outside during the next full moon.